MAUDE Adverse Event Report: K2M, INC. STRAIGHT ROD; SIZE Ø5.5X500 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. STRAIGHT ROD; SIZE Ø5.5X500 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 101-555500-G1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 18 months post-operatively a denali straight rod fractured.Revision surgery was performed and the rod was replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: coding has been updated to reflect device evaluation and investigation conclusion.

Brand Name
STRAIGHT ROD; SIZE Ø5.5X500 MM, TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16259726
Report Number3004774118-2023-00007
Device Sequence Number17817909
Product Code NKB
UDI-Device Identifier10888857419872
UDI-Public10888857419872
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101-555500-G1
Device Catalogue Number101-555500-G1
Device Lot NumberMMHY-427432
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight72 KG